My Dr is considering biologics for better control of RA. I've been on methotrexate weekly injections for a year. She has increased the amount slowly throughout the year. Also prednosone injections every 3 months. We've determined I need to look at other options and biologics is the next step. I would appreciate your feedback on what you have found successful. thanksView Thread
Yes, I take neurotin 1800 mg/day along with weekly metholtrexate injections. I have some neurological damage in my hands and the neurotin really helps with the pain. May I answer any other questions for you?View Thread
I appreciate Weewaa77 mentioning sweating bullets and shaky also. I am also having these symptoms and didn't know why. I was in a grocery store getting ready to pay and my hands started shaking so bad I couldn't write a check. It was so embarrassing. So this is related to RA? I thought I was developing parkinson's.View Thread
I switched from methotrexate tablets to injections about 2 months ago. The prescribed amount is .06 but it didn't seem to help much so I have increased it to .08., I'm still having mega stiffness and pain. What is the usual dosage? Should I ask the Dr to increase the meds more? ANy suggestions?View Thread
I was on 6 tablets then increased to 8 tablets throughout a 7 month period. I was changed to injections in May as my Dr didn't think I was getting the expected results. I do think the injections are helping. I also have a prednisone injection in May as I was having horrible hip pain. It really helped me more than the prednisone tablets which I took for 10 days in November. Did you go to your Dr recently, how did it go? The WebMD doc said I might talk to my Doc about an additional RA med if I'm not getting better results. Maybe you could talk to your Dr about injection and/or an addition RA med. Please give me an updat on how you are doing! Best to you!View Thread
I don't know how long you have been on methotrexate tablets but I was nauseus and had stomach pain for the first 2 months. Then it stopped and I felt fine. I'm on methotrexate injections now and I understand people do much better with the injections, less stomach problems. Also, the injections get into the system quicker and really help with the RA. Good luck with the Dr.View Thread
Thanks for your reply, I am having trouble with the injections. I have a difficult time getting the meds into the shot due to my arthritis and left hand limitations. I didn't get but a minute of instructions from the nurse on how to do the injections. So for the first 2 injections I only filled the shot to .4 or .5. I couldn't get it to fill more. I didn't get any relief so I did increase it to .7. Didn't help either. I'm suppose to use .6. Just have alot of trouble with the shotView Thread
Thank you so much for the information. I've been doing the injections for 8 weeks so I guess I just need to be patient. I'm really struggling with increased pain for the past week. Does extreme heat affect arthritis? I live in Kansas ndt the outside temps have been in the 90;s & 100 today.View Thread
I had hand surgery which set off arthritis. The tests I had showed arthritis in both hands but the pain only affects the hand with the surgery. So, in my layman's opinion, yes, a break could set of arthritis that may had been lurking in your body.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.